# SDR AALA960124

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 865-830
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION HOLES IN TRACK SIDE WALL SUPPORT IN AREA JUST FORWARD OF CARGO DOOR (MKD).  REPLACED WITH NEW RAIL SEGMENT PER SRM 51-00-01, PAGE 5.  TREATED, PRIMED, AND PAINTED.  TST, 54,115 HOURS.  CYCLES, 18,537.  (X)
